Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: non-sedating med for BP2? starlight

Posted by Lyrical13 on July 20, 2004, at 18:31:15

In reply to Re: non-sedating med for BP2?, posted by starlight on July 20, 2004, at 11:41:10

I always titrate up incredibly slowly becaues I am so sensitive to meds and never know what they will do to me. I had a rash on my face that appeared exactly 5 days after I started taking the med. It was several dots that looked like bug bites under my eye. After a couple more days, the same rash appeared on the left side of my face. It faded when I d/c'ed the med. The same thing happened when I got above a certain level on the Seroquel. I don't remember the exact dose now, but it was 5 days after I had raised the dose. The nurse at work, who has a lot of experience with psych meds, took a look at the rash and said it matched the description in the PDR.

My sister was on Trileptal for a while. She's gone off all meds at this point (not a good idea but she's young and apparently hasn't suffered enough yet) I'm thinking that might be a good one to try. The Tegretal sounds enticing, esp the weight loss part since I've gained 10 pounds on Depakote so far.

Thanks
Lyrical


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lyrical13 thread:367348
URL: http://www.dr-bob.org/babble/20040719/msgs/368375.html